# SDR USAASB00288

- Difficulty date: October 5, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 3017764020
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 27,441 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

SDF - FLT 985 - EN ROUTE FROM DCA TO MCI, AT FL310, THE NR 1 ENGINE HIGH OIL TEMPERATURE WENT INTO THE YELLOW BAND.  CAPTAIN REDUCED POWER AND THE GAUGE WENT BACK TO NORMAL.  FLIGHT DIVERTED TO SDF AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED AND NO ENGINE SHUTDOWN OCCURRED.  OIL TEMPERATURE WAS IN YELLOW BAND FOR APPROX 2-3 MINUTES.  MX T/S SYSTEM PER MM 71-00-55.  REMOVED AND REPLACED THE NR 1 ENGINE OIL/FUEL HEAT EXCHANGER AND OIL TEMPERATURE BULB (P/N 1122514) PER MM 79-21-02.  RAN ENGINE TO POWER.  OPERATIONAL CHEK AND LEAK CHECK GOOD.  (M)
